Google scholar arxiv informatics ads IJAIS publications are indexed with Google Scholar, NASA ADS, Informatics et. al.

Call for Paper

-

March Edition 2020

International Journal of Applied Information Systems solicits high quality original research papers for the March 2020 Edition of the journal. The last date of research paper submission is February 15, 2020.

Total Edge Dominating Functions of Corona Product Graph of a Cycle with a Complete Graph

J. Anitha, B. Maheswari in Applied Sciences

International Journal of Applied Information Systems
Year of Publication: 2019
Publisher: Foundation of Computer Science (FCS), NY, USA
Authors:J. Anitha, B. Maheswari
10.5120/ijais2019451821
Download full text
  1. J Anitha and B Maheswari. Total Edge Dominating Functions of Corona Product Graph of a Cycle with a Complete Graph. International Journal of Applied Information Systems 12(24):12-16, October 2019. URL, DOI BibTeX

    @article{10.5120/ijais2019451821,
    	author = "J. Anitha and B. Maheswari",
    	title = "Total Edge Dominating Functions of Corona Product Graph of a Cycle with a Complete Graph",
    	journal = "International Journal of Applied Information Systems",
    	issue_date = "October, 2019",
    	volume = 12,
    	number = 24,
    	month = "October",
    	year = 2019,
    	issn = "2249-0868",
    	pages = "12-16",
    	url = "http://www.ijais.org/archives/volume12/number24/1066-2019451821",
    	doi = "10.5120/ijais2019451821",
    	publisher = "Foundation of Computer Science (FCS), NY, USA",
    	address = "New York, USA"
    }
    

Abstract

Graph theory is one of the most flourishing branches of modern mathematics and computer science. Domination in graphs has been studied extensively in recent years and it is an important branch of graph theory. An introduction and an extensive overview on domination in graphs and related topics is surveyed and detailed in the two books by Haynes et al. [11, 12].

In this paper some results on minimal total edge dominating sets and minimal total edge dominating functions of corona product graph of cycle with a complete graph are presented.

Reference

  1. Allan, R.B. and Laskar, R.C. – On domination, independent domination numbers of a graph, Discrete Math., 23, (1978), pp.73 – 76.
  2. Anitha, J and Maheswari, B. - Edge Dominating functions of Corona Product Graph of a Cycle with a Complete Graph- Open journal of Applied and Theoretical Mathematics (OJATM), ¬Volume.2, No-4, December (2016), pp.151-160.
  3. Anitha, J. and Maheswari, B. - Edge Dominating number of Corona Product Graph of a Cycle with a Complete Graph- International Journal of Computer Applications (IJCA), Volume 158, No 3, January (2017), pp. 40-44.
  4. Arumugam S., Sithara Jerry - Fractional edge domination in graphs, Appl. Anal. Discrete math.3 (2009), pp.359- 370.
  5. Arumugam S., Velammal S - Edge domination in graphs, Taiwanese Journal of Mathematics, 2 (2) (1998), pp.173- 179.
  6. Cockayne, E.J. and Hedetniemi, S.T. - Towards a theory of domination in graphs, Networks, 7, 1977, pp.247 – 261.
  7. Cockayne, E.J., Mynhardt, C.M.and Yu, B - Total dominating functions in trees: Minimality and Convexity, Journal of Graph Theory, 19(1995), pp.83 – 92.
  8. Cockayne, E.J., Fricke, G., Hedetniemi, S.Tand .Mynhardt, C.M. - Properties of minimal dominating functions of graphs. Ars Combin., 41(1995), pp.107 – 115
  9. R. Dutton and W. F. Klostermeyer - Edge dominating sets and vertex covers, Discussions Mathematicae, vol. 33, no.2, (2013), pp.437-456.
  10. Frucht, R. and Harary, F. - On the corona of Two Graphs, AequationesMathematicae, Volume 4, Issue 3, (1970), pp.322 – 325.
  11. Haynes, T.W., Hedetniemi, S.T. and Slater, P.J. - Domination in Graphs: Advanced Topics, Marcel Dekker, Inc., New York, (1998).
  12. Haynes, T.W., Hedetniemi, S.T. and Slater, P.J. - Fundamentals of domination in graphs, Marcel Dekker, Inc., New York , (1998).
  13. Henning, M.A - Dominating functions in graphs, in : Domination in Graphs: Advanced Topics, by Haynes, T.W., Hedetniemi, S.T. and Slater,P.J., Marcel Dekker, 1998, pp.31 – 89.
  14. Jayaram, S. R - Line domination in graphs, Graphs and Combinatorics, vol. 3, no. 4, (1987),pp. 357–363.
  15. Kulli, R., Soner, N. D. - Complementary edge domination in graphs, Indian Journal of Pure and Applied Mathematics, vol. 28, no. 7, ( 1997), pp. 917– 920.
  16. Mitchell S, Hedetniemi, S.T. - Edge domination in trees. Congr.Numer., 19 (1977), pp.489-509.
  17. Yannakakis, M., Gavril, F. - Edge dominating sets in graphs, SIAM Journal on Applied Mathematics, vol. 38, no. 3, (1980), pp. 364–372.
  18. Zelinka, B. - Edge domination in graphs of cubes, Czechoslovak Mathematical Journal, vol. 52, no. 4, 2002, pp. 875–879.

Keywords

Corona Product, Total edge dominating set, Total edge domination number